Publication
Title
Existence of superstructures due to large amounts of Fe vacancies in the -type framework
Author
Abstract
Language
English
Source (journal)
Chemistry of materials / American Chemical Society. - Washington, D.C.
Publication
Washington, D.C. : 2011
ISSN
0897-4756
Volume/pages
23:1(2011), p. 32-38
ISI
000285726900007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.02.2013
Last edited 16.06.2018
To cite this reference